# SDR AALA201902229004

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 47,691 hours, 30,958 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT210A1
- Part serial: 2625
- Condition: Failed
- Location: Cabin Pressure
- Part time: 40,396 hours, 25,647 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LOUD BANG ON LOWER NOSE AREA.,  FOLLOWED BY AN ODOR SIMILIAR TO BURNED FOOD.  CABIN PRESSURE ECAM PGE AMBER INDICATIONS ON INLET LIGHT ILLUMINATED.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED SKIN AIR VALVE. F OUND BACKSHELL OF SKIN VALVE BROKEN. ALL FAULTS CLEARED, OPS CKS NORMAL IAW AMM 21-26-52.
